# SDR DALA2017010200087

- Difficulty date: January 1, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 47,628 hours, 23,450 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUSTAINED HEAT AND FIRE DAMAGE TO THE RIGHT SIDE OF THE AIRCRAFT BETWEEN BS 211.8 AND 243.7 AND STRINGERS 17 AND 247R. MAINTENANCE REPAIRED DAMAGED FLOOR WEB IAW ERA 552443-14.
